# SDR DALA13007763214

- Difficulty date: February 13, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N314US
- Make and model: Airbus A320-211
- Aircraft serial: 160
- Aircraft time: 67,439 hours, 30,165 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND RT AFT PASSENGER DOOR UPPER SIDE, FWD EDGE OF CLOSING PLATE HAS CHAFE MARK.  DAMAGE DIMENSION L=3.5" W=.50" D=0.006" NO ALLOWABLE LIMIT IN THIS AREA IAW SRM 52-10-00, TABLE 101. REPLACED PLATE COVER IAW DWG 5211475 & AMM 52-13-18.  RESTORED FINISH IAW SRM 51-21-11 & SRM 51-75-12.
